# SDR 2021F00206

- Difficulty date: July 22, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Aircraft: N600MH
- Make and model: Vikair DHC6400
- Aircraft serial: 976
- Aircraft time: 433 hours, 1,583 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Condition: Shorted
- Location: Netwrk Interface
- Part time: 433 hours, 1,583 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON JULY 22, 2021 AT APPROXIMATELY 0920, INFLIGHT AND IN IMC WHILE PERFORMING THE RNAV RWY 5 APPROACH INTO PAAD THE CREW EXPERIENCED A TEMPORARY LOSS OF VERTICAL AND LATERAL COURSE GUIDANCE AND A CASCADING PRESENTATION OF CAS MESSAGES INCLUDING AMBER:  AGM 2 FAIL, APM FAIL, MAU B FAIL, CHECK COPILOT PFD, ASCB FAIL, UNABLE FMS-GPS MON AND CYAN: CMS 2 FAIL, AP 1 FAIL, FD 1 FAIL, YD 1 FAIL, TCAS FAIL, MONITOR FAULT, CAS B FAIL, AURAL WARNING FAULT, AIOP B FAIL AND GIO B FAIL.  THE CAS MESSAGES WERE PRESENTING A CONTINUOUS AND REPEATING DISPLAY CYCLING ON AND OFF. ALSO INTERMITTENTLY REMOVED OR INOPERATIVE WERE THE FMS WAYPOINTS, THE PILOT AND COPILOT PFDS, COPILOT ALTIMETER, BOTH PILOT'S SYNTHETIC VISION AND THE INAV DISPLAY, WHICH LOST COURSE GUIDANCE AND WAYPOINT DISPLAY. SHORTLY AFTER THE FAILURE BEGAN THE SYSTEM SLOWLY RETURNED TO NORMAL.  THE APPROACH CONTINUED TO A NORMAL LANDING. AFTER LANDING IN PAAD, ON ROLL OUT ANOTHER FAILURE TOOK PLACE IDENTICAL TO DESCRIBED ABOVE AND CONTINUED UNTIL SHUT DOWN ON THE RAMP. AFTER CONFERRING WITH MAINTENANCE A NORMAL AIRCRAFT POWER UP WAS DONE AND 3-4 MINUTES INTO THE POWER UP THE SYSTEM FAILED AS PREVIOUSLY LISTED ABOVE.  AFTER CONSULTING WITH OEM (VIKING) TECHNICAL SUPPORT, COMPANY MAINTENANCE FOUND A POOR SOLDER SPLICE BETWEEN THE #2 NETWORK INTERFACE CARD AND THE AIRCRAFT STANDARD COMMUNICATION BUS. MAINTENANCE TESTED ALL THE WIRING AND PIN CONNECTIONS FOR THE MAU MODULES AND FOUND NO FURTHER BAD SPLICES OR CONNECTIONS.
